Go Back   Bodybuilding.net - Bodybuilding Forum > >


Blood coming from injection site?



Closed Thread
 
Thread Tools Display Modes
  #1  
Old 01-30-2007, 05:21 PM
jxlk's Avatar
jxlk jxlk is offline
Rank: New Member
 
Join Date: Dec 2006
Posts: 31
Default Blood coming from injection site?

Had it happen today for the first time? In my glute. Didnt even notice it until i was pullin up my udies> any ideas??
  #2  
Old 01-30-2007, 08:01 PM
Scorcher2005 Scorcher2005 is offline
Rank: Bantamweight
 
Join Date: Nov 2006
Location: Beaufort, SC
Posts: 511
Send a message via AIM to Scorcher2005
Default

For the first time? Is it your first time taking steroids? lol...anyways, you might want to give a little more background info. But If blood came out id assume you hit a blood vessel.
  #3  
Old 01-30-2007, 08:07 PM
jxlk's Avatar
jxlk jxlk is offline
Rank: New Member
 
Join Date: Dec 2006
Posts: 31
Default

haha..no no..first time this has happened. i assumed the same..but ive heard if u inject into a vessel you get a nice coughing fit for 15min or so..that never heppened?? maybe i pushed thru a vein but injected into the muscle??
  #4  
Old 01-31-2007, 03:09 AM
Scorcher2005 Scorcher2005 is offline
Rank: Bantamweight
 
Join Date: Nov 2006
Location: Beaufort, SC
Posts: 511
Send a message via AIM to Scorcher2005
Default

Thats what i meant, i meant you just HIT the blood vessel.
  #5  
Old 01-31-2007, 03:42 AM
Darkhorse Darkhorse is offline
Rank: Light Heavyweight
 
Join Date: Mar 2005
Location: CA
Posts: 4,174
Send a message via Yahoo to Darkhorse
Default

Do you aspirate?..

Quote:
Push the needle all the way in, using two fingers pull the plunger back about a quarter of an inch; check for air bubbles (You should see a couple of small air bubbles come in the chamber of the syringe when pulling back on the plunger) [This is called “ASPIRATING” Never inject any where in your body without first ASPIRATING] If you pull back on the plunger and blood comes into the syringe, Immediately REMOVE the needle from your glute; Your about to inject into a vein and that would be very bad. In fact it’s dangerous. Usually the vein will just collapse but the oil could get to your heart, this would be very painful and potentially deadly.
  #6  
Old 01-31-2007, 07:36 AM
jxlk's Avatar
jxlk jxlk is offline
Rank: New Member
 
Join Date: Dec 2006
Posts: 31
Default

i did asperate.and saw no blood..but then when i pulled the needle out there was a small amount in the tip of the needle? and my ass doesnt hurt at all yet and its been 24hrs now? whre did my juice go?? haha usually hurts a about 4 hours later??
  #7  
Old 01-31-2007, 11:33 AM
EricT EricT is offline
Rank: Heavyweight
 
Join Date: Jul 2005
Posts: 6,314
Default

I don't know too much about roids but as far as injecting in the glutes the safest area is the upper outside area where there are fewer veins and nerves. And I know it hurts more the faster you inject it so if you took your time and injected more slowly it may have hurt less. Also don't use the same site too often. Maybe not more than twice a week? It's possible if you use the same site there may be some broken blood vessels bleeding into the area. Also it is possible to get a little bleeding from an injection without having went into a vein. So since your still alive....

One more thing is if you are injecting too shallow you could form a knot or absess and you could get fluid from that that looks like blood.
__________________

To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.



To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
or
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.


If you act sanctimonious I will just list out your logical fallacies until you get pissed off and spew blasphemous remarks.
  #8  
Old 01-31-2007, 12:45 PM
jxlk's Avatar
jxlk jxlk is offline
Rank: New Member
 
Join Date: Dec 2006
Posts: 31
Default

hey thanks a lot guys! i really appreciate the feedback!! i did inject lower in the glute than normal. the last time i went lower i didnt get much pain either? My main concern was that the gear is in my ass still and at work and floating around elswhere. hope it kicks in soon! just hit week 4.
  #9  
Old 01-31-2007, 01:23 PM
EricT EricT is offline
Rank: Heavyweight
 
Join Date: Jul 2005
Posts: 6,314
Default

Nah I don't think that's possible. It's eventually going to absorb even if you do it subcutaneously or something just maybe not as efficiently.
  #10  
Old 01-31-2007, 04:40 PM
Joker13's Avatar
Joker13 Joker13 is offline
Rank: Lightweight
 
Join Date: Sep 2006
Location: Somewhere in the USA
Posts: 1,184
Default

No biggie, even when my Doc gives me a shot it bleeds a little
Closed Thread

  Bodybuilding.net - Bodybuilding Forum > >


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes



 



All times are GMT -8. The time now is 07:17 PM.


Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2016, vBulletin Solutions, Inc.